Composition, form of production and packaging
Tablets white or almost white, oval, biconcave, with a risk on one side.
ibuprofen 400 mg
paracetamol 325 mg
Excipients: microcrystalline cellulose - 20 mg, corn starch - 136.44 mg, talc - 10 mg, magnesium stearate - 10 mg, silicon dioxide colloid - 6.06 mg, sodium carboxymethyl starch - 10 mg.
5 pieces. - blisters (1) - packs of cardboard.
7 pcs. - blisters (1) - packs of cardboard.
7 pcs. - blisters (10) - packs of cardboard.
10 pieces. - blisters (1) - packs of cardboard.
10 pieces. - blisters (5) - packs of cardboard.
10 pieces. - blisters (7) - packs of cardboard.
INSTRUCTION FOR THE SPECIALIST.
Description of the drug approved by the manufacturer for the printed edition of 2014.
Combined drug, the effect of which is due to the effects of its constituent components.
Ibuprofen - NSAID, has analgesic, anti-inflammatory and antipyretic effects. Depressing COX-1 and COX-2, disrupts the metabolism of arachidonic acid, reduces the number of prostaglandins (mediators of pain, inflammation and hyperthermic reaction), both in the focus of inflammation and in healthy tissues, suppresses the exudative and proliferative phases of inflammation.
Paracetamol indiscriminately blocks COX, mainly in the central nervous system, weakly affects water-salt metabolism and the state of the gastrointestinal mucosa.Has analgesic and antipyretic effect. In inflamed tissues, peroxidases neutralize the effect of paracetamol on COX 1 and 2, which explains the low anti-inflammatory effect.
The effectiveness of the combination is higher than that of the individual components. Relieves arthralgia at rest and during movement, reduces morning stiffness and swelling of joints, promotes an increase in the volume of movements.
Suction and distribution
It is well absorbed from the digestive tract. Absorption slightly decreases when taking the drug after a meal. The time to reach C max when taking on an empty stomach is 45 minutes, when taken after meals, 1.5-2.5 hours, in synovial fluid 2-3 hours (the concentration of ibuprofen is higher than in blood plasma). Binding to plasma proteins - 90%.
Metabolism and excretion
Exposed to the systemic and post-systemic metabolism in the liver. After absorption, about 60% of the pharmacologically inactive R-form of ibuprofen is slowly transformed into an active S-form. The cytochrome P450 isoenzyme CYP2C9 is involved in the metabolism of the drug.
It has a two-phase elimination kinetics with T 1/2 2-2.5 hours. It is excreted by the kidneys (in an unchanged form not more than 1%) and to a lesser extent - with bile.
Suction and distribution
Absorption is high. The time to reach C max is 0.5-2 hours. C max in blood plasma is 5-20 Ојg / ml. Binding to plasma proteins - 15%. Penetrates through the BBB. Less than 1% of the dose of paracetamol taken by the lactating mother is given to breast milk. The therapeutically effective concentration of paracetamol in plasma is achieved when it is administered at a dose of 10-15 mg / kg.
Metabolism and excretion
Metabolised in the liver (90-95%): 80% enters the conjugation reaction with glucuronic acid and sulfates with the formation of inactive metabolites; 17% undergoes hydroxylation with the formation of 8 active metabolites, which are conjugated with glutathione with the formation of already inactive metabolites. With a lack of glutathione, these metabolites can block the enzyme systems of hepatocytes and cause their necrosis. The cytochrome P450 isoenzyme CYP2E1 also participates in the metabolism of paracetamol.
T 1/2 - 1-4 hours. It is excreted by the kidneys in the form of metabolites, only 3% in unchanged form.
In elderly patients, the clearance of the drug decreases and T 1/2 increases.
- mild and moderate pain syndrome of various origins (headache and toothache, neuralgia, pain in osteochondrosis of the spine, arthralgia, myalgia, tendovaginitis, bursitis, pain with traumatic injury of muscles, ligaments, tendons, painful menstruation, postoperative pain);
- fever in infectious and inflammatory diseases (including diseases of the upper respiratory tract and ENT organs - tonsillitis, pharyngitis, tracheobronchitis, sinusitis, otitis);
- articular syndrome (rheumatoid arthritis, including juvenile, osteoarthritis, ankylosing spondylitis, gouty arthritis).
The drug should be taken orally, after eating, with water.
The dosage regimen is set individually, depending on the indications.
At the beginning of therapy appoint 1 tab. 3 times / day. The maximum single dose is 2 tablets, the maximum daily dose is 6 tablets.
In case of violations of kidney or liver function, the interval between doses should be at least 8 hours.
Duration of treatment without medical supervision should not exceed 5 days when prescribed as an anesthetic and 3 days - as an antipyretic.
On the part of the digestive system: diarrhea, diarrhea, erosive and ulcerative lesions of the digestive tract, bleeding from the gastrointestinal tract, impaired liver function, NSAID-gastropathy (nausea, vomiting, abdominal pain, heartburn, decreased appetite, flatulence, pain and discomfort in the epigastric region) , irritation, dryness of the oral mucosa or pain in the mouth, ulceration of the gingival mucosa, aphthous stomatitis, pancreatitis, constipation, hepatitis.
On the part of the respiratory system: dyspnea, bronchospasm.
From the senses: hearing loss, ringing or noise in the ears, reversible toxic optic neuritis, blurred vision or diplopia, dryness and irritation of the eyes, edema of the conjunctiva and eyelids (allergic genesis), scotoma.
From the nervous system: dizziness, headache, insomnia, anxiety, nervousness and irritability, psychomotor agitation, drowsiness, depression, confusion, hallucinations; rarely - aseptic meningitis (more often in patients with autoimmune diseases).
From the cardiovascular system: the development or worsening of heart failure, tachycardia, increased blood pressure.
From the urinary system: acute renal failure, allergic nephritis, nephrotic syndrome (edema), polyuria, cystitis.
Allergic reactions: skin rash, itching, angioedema, anaphylactoid reactions, anaphylactic shock, bronchospasm, fever, erythema multiforme exudative (Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell's syndrome), eosinophilia, allergic rhinitis.
From the hemopoiesis: anemia (including hemolytic, aplastic), thrombocytopenia and thrombocytopenic purpura, agranulocytosis, and leukopenia.
Other: swelling, increased sweating.
- Stomach ulcer and duodenal ulcer (in the phase of exacerbation);
- severe hepatic and / or renal insufficiency;
- diseases of the hematopoiesis;
- deficiency of glucose-6-phosphate dehydrogenase;
- a complete or incomplete combination of bronchial asthma,
recurrent nasal polyposis and paranasal sinuses and intolerance to acetylsalicylic acid or other NSAIDs (including in the anamnesis);
- gastrointestinal hemorrhage;
- condition after aortocoronary shunting;
- confirmed hyperkalemia;
- lactation period;
- children's age till 18 years;
- Hypersensitivity to the components of the drug.
With caution , the drug should be used for bronchial asthma, bronchospasm, chronic heart failure, viral hepatitis, alcoholic liver damage, hepatic and / or renal failure, benign hyperbilirubinemia (Gilbert syndrome, Dubin-Johnson and Rotor syndrome), liver cirrhosis with portal hypertension, nephrotic syndrome , diabetes mellitus, peripheral arterial diseases, gastric ulcer and duodenal ulcer (in the anamnesis), gastritis, enteritis, colitis, as well as in patients elderly age.
PREGNANCY AND LACTATION
The drug is contraindicated for use in pregnancy and lactation.
APPLICATION FOR FUNCTIONS OF THE LIVER
Contraindicated in severe renal failure. With caution should be used in patients with renal failure, nephrotic syndrome.
For violations of kidney function, the interval between doses should be at least 8 hours.
APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS
Contraindicated in severe hepatic insufficiency. With caution should be used in cases of viral hepatitis, alcoholic liver damage, liver failure, benign hyperbilirubinemia (Gilbert syndrome, Dubin-Johnson and Rotor syndrome), liver cirrhosis with portal hypertension.
In case of violations of liver function, the interval between doses should be at least 8 hours.
APPLICATION FOR CHILDREN
Contraindicated in children under 18 years of age
APPLICATION IN ELDERLY PATIENTS
With caution should be used in elderly patients.
At simultaneous application with anticoagulants of indirect action control of coagulating system of blood is necessary.
When using the drug for more than 5-7 days, it is necessary to monitor the peripheral blood and the functional state of the liver.
When symptoms of NSAID-gastropathy appear, careful monitoring is performed, including esophagogastroduodenoscopy, a blood test with determination of hemoglobin and hematocrit, and analysis of feces for latent blood.
If it is necessary to determine 17-ketosteroids, the drug should be discontinued 48 hours before the test. Paracetamol distorts the results of laboratory studies of glucose and uric acid in the blood plasma.
It is necessary to avoid simultaneous application of the drug with other drugs containing paracetamol and / or NSAIDs.
During the period of treatment, it is not recommended to take alcohol-containing drinks.
Impact on the ability to drive vehicles and manage mechanisms
During the use of the drug should be careful and avoid driving and taking potentially hazardous activities that require increased concentration and speed of psychomotor reactions.
Symptoms: symptoms of impaired liver function caused by paracetamol may appear 12-48 hours after an overdose. In severe overdose - liver failure with progressive encephalopathy, coma, death; acute renal failure with tubular necrosis (including in the absence of severe liver damage); arrhythmia, pancreatitis.
Treatment: the introduction of donors of SH-groups and precursors of the synthesis of glutathione: methionine after 8-9 h and acetylcysteine вЂ‹вЂ‹12 hours after an overdose. The need for additional therapeutic measures (further introduction of methionine, iv injection of acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as on the time elapsed after its administration.
The combination with ethanol, GCS, corticotropin increases the risk of erosive and ulcerative lesions of the digestive tract.
Ibuprofen enhances the action of direct (heparin) and indirect (coumarin and indanedione derivatives) anticoagulants, thrombolytic agents (alteplase, anestreplase, streptokinase, urokinase), antiaggregants, colchicine increases the risk of hemorrhagic complications.
Strengthens the hypoglycemic effect of insulin and oral hypoglycemic drugs.
Weaken the effects of antihypertensive drugs and diuretics (by inhibiting the synthesis of renal prostaglandins).
Increases the concentration in the blood of digoxin, lithium and methotrexate.
Caffeine increases the analgesic effect of ibuprofen.
Cyclosporine and gold preparations increase nephrotoxicity.
Cefamandol, cefoperazone, cefotetan, valproic acid, plikamycin increase the frequency of hypoprothrombinemia.
Antacids and colestyramine reduce the absorption of ibuprofen.
Diflunisal increases the plasma concentration of paracetamol by 50%, which increases the risk of hepatotoxicity.
Myelotoxic drugs increase the manifestation of hematotoxicity of the drug.
With simultaneous use with acetylsalicylic acid ibuprofen reduces its anti-inflammatory and antiaggregant effect.
Inducers of microsomal oxidation in the liver (phenytoin, ethanol, barbiturates, flumecinol, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites, which allows the development of severe intoxication in overdose.
TERMS OF RELEASE FROM PHARMACY
The drug is released by prescription.
TERMS AND CONDITIONS OF STORAGE
The drug should be stored in a dry, protected from light, out of reach of children at a temperature of 8 В° C to 25 В° C. Shelf life - 3 years.